CSpace

Browse/Search Results:  1-10 of 32 Help

Selected(0)Clear Items/Page:    Sort:
MultiWaver 2.0: modeling discrete and continuous gene flow to reconstruct complex population admixtures 期刊论文
EUROPEAN JOURNAL OF HUMAN GENETICS, 2019, 卷号: 27, 期号: 1, 页码: 133-139
Authors:  Ni, Xumin;  Yuan, Kai;  Liu, Chang;  Feng, Qidi;  Tian, Lei;  Ma, Zhiming;  Xu, Shuhua
Favorite  |  View/Download:31/0  |  Submit date:2019/03/05
Full reconstruction of a 14-qubit state within four hours 期刊论文
NEW JOURNAL OF PHYSICS, 2016, 卷号: 18, 页码: 8
Authors:  Hou, Zhibo;  Zhong, Han-Sen;  Tian, Ye;  Dong, Daoyi;  Qi, Bo;  Li, Li;  Wang, Yuanlong;  Nori, Franco;  Xiang, Guo-Yong;  Li, Chuan-Feng;  Guo, Guang-Can
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
14-qubit  full tomography  LRE  parallel GPU programming  
Genome-wide association study identifies a susceptibility locus for schizophrenia in Han Chinese at 11p11.2 期刊论文
NATURE GENETICS, 2011, 卷号: 43, 期号: 12, 页码: 1228-U84
Authors:  Yue, Wei-Hua;  Wang, Hai-Feng;  Sun, Liang-Dan;  Tang, Fu-Lei;  Liu, Zhong-Hua;  Zhang, Hong-Xing;  Li, Wen-Qiang;  Zhang, Yan-Ling;  Zhang, Yang;  Ma, Cui-Cui;  Du, Bo;  Wang, Li-Fang;  Ren, Yun-Qing;  Yang, Yong-Feng;  Hu, Xiao-Feng;  Wang, Yi;  Deng, Wei;  Tan, Li-Wen;  Tan, Yun-Long;  Chen, Qi;  Xu, Guang-Ming;  Yang, Gui-Gang;  Zuo, Xian-bo;  Yan, Hao;  Ruan, Yan-Yan;  Lu, Tian-Lan;  Han, Xue;  Ma, Xiao-Hong;  Wang, Yan;  Cai, Li-Wei;  Jin, Chao;  Zhang, Hong-Yan;  Yan, Jun;  Mi, Wei-Feng;  Yin, Xian-Yong;  Ma, Wen-Bin;  Liu, Qi;  Kang, Lan;  Sun, Wei;  Pan, Cheng-Ying;  Shuang, Mei;  Yang, Fu-De;  Wang, Chuan-Yue;  Yang, Jian-Li;  Li, Ke-Qing;  Ma, Xin;  Li, Ling-Jiang;  Yu, Xin;  Li, Qi-Zhai;  Huang, Xun;  Lv, Lu-Xian;  Li, Tao;  Zhao, Guo-Ping;  Huang, Wei;  Zhang, Xue-Jun;  Zhang, Dai
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
退化C_0-半群族的指数稳定性 期刊论文
数学学报, 2011, 卷号: 054, 期号: 001, 页码: 89
Authors:  葛照强;  朱广田;  冯德兴
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Hamiltonicity of 4-connected graphs 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 4, 页码: 699-710
Authors:  Li, Hao;  Tian, Feng;  Xu, Zhi Xia
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
k-connected  Hamiltonian  insertible vertex  crossing diagonals  
广义算子半群与广义分布参数系统的适定性 期刊论文
中国科学数学, 2010, 卷号: 000, 期号: 005, 页码: 477
Authors:  葛照强;  朱广田;  冯德兴
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
An improved upper bound for the Laplacian spectral radius of graphs 期刊论文
DISCRETE MATHEMATICS, 2009, 卷号: 309, 期号: 21, 页码: 6318-6321
Authors:  Lu, Mei;  Liu, Huiqing;  Tian, Feng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Graph  Laplacian spectral radius  Maximum and minimum degree  
基于TEI@I方法论的香港集装箱吞吐量预测方法 期刊论文
运筹与管理, 2009, 卷号: 000, 期号: 004, 页码: 82
Authors:  田歆;  曹志刚;  骆家伟;  鲍勤;  陆凤彬;  汪寿阳
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
hilbert空间中广义分布参数系统的精确能控性 期刊论文
中国科学f辑信息科学, 2009, 卷号: 39, 期号: 11, 页码: 1210
Authors:  葛照强;  朱广田;  冯德兴
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Laplacian spectral bounds for clique and independence numbers of graphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2007, 卷号: 97, 期号: 5, 页码: 726-732
Authors:  Lu, Mei;  Liu, Huiqing;  Tian, Feng
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
clique number  independence number  Laplacian spectrum